# SDR VNAA2024090411102

- Difficulty date: August 31, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 45,961 hours, 35,022 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MFD 2 FAIL IN FLIGHT DU #5 / RESET MFD 2 IAW CRJ 700 AMM 31-61-01-400-801. NO DEFECTS NOTED.
